# SDR N6WA2014051101

- Difficulty date: May 11, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 22,828 hours, 16,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE PAX DOOR INOPERATIVE.  R & R BULBS ABOVE PAX DOOR IAW AMM 33-51-05, OPERATIONS CHECKED GOOD.
